MathSciNet Relay Station
MathSciNet bibliographic data
MR506295 (58 #22087a) 14J25
Kulikov, Vik. S. Degenerations of $K3$ surfaces and Enriques surfaces. (Russian) Uspehi Mat. Nauk 32 (1977), no. 3(195), 167–168.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement